Universidad Complutense de Madrid
E-Prints Complutense

Spatial and continuous dependence estimates in linear viscoelasticity

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Quintanilla, R. (2002) Spatial and continuous dependence estimates in linear viscoelasticity. Journal of Mathematical Analysis and Applications, 273 (1). pp. 1-16. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

111kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X02002007


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this paper we consider the problem determined by the anti-plane shear dynamic deformations for the linear theory of viscoelasticity. First, we prove existence of solutions of the problem determined in a semi-infinite strip. Then, we show that the rate of decay of the end effects in this problem is faster than that known for the Laplace equation. In the last section, we study the influence of the mass density on the decay of end effects.


Item Type:Article
Uncontrolled Keywords:heat-conduction; decay
Subjects:Sciences > Mathematics > Differential equations
ID Code:15495
Deposited On:06 Jun 2012 08:05
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page